Open Access
Translator Disclaimer
March, 2005 Quasinormal Families of Meromorphic Functions
Shahar Nevo, Xuecheng Pang, Lawrence Zalcman
Rev. Mat. Iberoamericana 21(1): 249-262 (March, 2005).

Abstract

Let $\mathcal{F}$ be a family of functions meromorphic on the plane domain $D$, all of whose zeros are multiple. Suppose that $f'(z)\ne 1$ for all $f\in \mathcal{F}$ and $z\in D.$ Then if $\mathcal{F}$ is quasinormal on $D$, it is quasinormal of order 1 there.

Citation

Download Citation

Shahar Nevo. Xuecheng Pang. Lawrence Zalcman. "Quasinormal Families of Meromorphic Functions." Rev. Mat. Iberoamericana 21 (1) 249 - 262, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1084.30037
MathSciNet: MR2155021

Subjects:
Primary: 30D45

Keywords: omitted values , quasinormal families

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 1 • March, 2005
Back to Top